# SDR MASA200601972

- Difficulty date: July 28, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 24,287 hours, 21,606 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Torque Sensor
- Part number: 756158
- Part serial: 0246
- Condition: Faulty
- Location: T/E Flap
- Part time: 3,253 hours, 3,045 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6253 DRO.  FLAP DRIVE CAUTION IN FLIGHT.  THE AIRCRAFT WAS FERRIED TO PHX WHERE MAINTENANCE REMOVED AND REPLACED THE TORQUE SENSOR.
